# SDR USAA2014061200026

- Difficulty date: June 11, 2014
- Submitted: January 12, 2015
- Operation: Air carrier
- Aircraft: N112US
- Make and model: Airbus A320-214
- Aircraft serial: 1134
- Aircraft time: 40,081 hours, 23,328 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide Raft
- Part number: D30664409
- Part serial: 240885
- Condition: Defective
- Location: L1 Door
- Part time: 36,518 hours, 19,250 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORMING EO 2514Y110 FOUND CONTACT BETWEEN THE SLIDE RAFT COVER AT DOOR L1 & THE FUSELAGE.  NO DAMAGE FOUND.  PLACED ON MONITOR, INSPECT EVERY 100 HRS.  REPLACED SLIDE AT NEXT HEAVY CHECK.  REPLACED EMER EXIT SLIDE AT DOOR L1 IAW JOB CARD 26L00025011.
